# SDR DL76S060585

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,403 hours, 29,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT BS 903.5 FRAME HAS A CRACK IN THE LOWER END BETWEEN CHORD FLANGES.  THE CRACKED AREA WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED.
